MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR ANTEGRADE STD LOCKING; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING ARM FOR ANTEGRADE STD LOCKING; GUIDE
Model Number 03.010.049
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed, no product was received.No conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, while dynamic drilling of the hole, the fluted drill bit contacted titanium cannulated retrograde/antegrade femoral nail.There was no surgical delay.The procedure was successfully completed.The patient outcome was unknown.This complaint involves three (3) devices.This report is for (1) aiming arm for antegrade std locking.This report is 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: part 03.010.049, lot 8890619: release to warehouse date: may 06, 2014.Manufacturer: hagendorf.No non-conformance repots (ncr's) were generated during production.H3, h6: a product investigation was completed: visual inspection of the complaint device showed few nicks and scratches on the surface of the aiming arm.A functional assessment was not performed with the complaint device since the applicable mating component(s) were not returned.No dimensional inspection was performed as there was no damage.The current and manufactured to drawings were reviewed; no design issues or discrepancies were identified.This complaint is not confirmed as no defect was observed that could impact the functionality of the device; however scratches and nicks were observed.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIMING ARM FOR ANTEGRADE STD LOCKING
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12086834
Report Number2939274-2021-03294
Device Sequence Number3662936
Product Code FZX
UDI-Device Identifier10886982067210
UDI-Public(01)10886982067210
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.049
Device Catalogue Number03.010.049
Device Lot Number8890619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2021
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/02/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/29/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10 TI CANN RETRO/ANTEGRADE FEM NL/360-S; 4.2 3-FLTD DRILL BIT QC/330/100 CALIB; 10 TI CANN RETRO/ANTEGRADE FEM NL/360-S; 4.2 3-FLTD DRILL BIT QC/330/100 CALIB
Patient Age20 YR